# SDR DALA2024030503022

- Difficulty date: March 3, 2024
- Submitted: March 5, 2024
- Operation: Air carrier
- Aircraft: N376NW
- Make and model: Airbus A320-212
- Aircraft serial: 1812
- Aircraft time: 62,188 hours, 29,700 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Part number: UNKNOWN
- Condition: Unwanted Deploy
- Location: Seat 11 Abc
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3276 DISC: O2 MASKS DROPPED FROM PSEU AT SEATS 11A,B,C. TUBE WASN"T PULLED, NO O2 FLOW. C/A: REPACKED 02 MASK AT SEAT 11A,B,C PER A320 AMM 35-21, A/C OK FOR SVC. (LP: 5451796)
